Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Doxycycline Rosacea(4 Posts)
I have rosacea and ocular rosacea they keep recommending Doxycycline but I have Gastritis and already lost 4 stone.
I’m scared to try it as I feel so I’ll already.
I’ve done 4 months of soolantra but my skin is still burning.
Has anyone used this if so 100mg or 40mg
I’m so scared that it’s gonna make me even sicker as my stomach burns as it is .
Personally I would say go back and see what else they can offer. It gave me really bad IBS symptoms and that was without having an underlying gut problem. I did end up taking it along with a probiotic tablet and that did ease the gut symptoms.
I have had acne since I was ten years old. I’ve tried all the classics such as duac, Celeste, adapeline, differin, lymecycline. Tried doxycycline and my acne initially got worse but after a three month course the really horrible inflamed parts on my cheeks have gone. I’ve still got chin acne especially around my period so it hasn’t completely cured it but definitely improved my quality of life big time. So whether it would work I would say deffo worth a go.
As you have gastritis however I’m unsure. For the two days taking it I threw up and had diarrhoea and the entire first week taking it I felt so nauseous. So it might not be for you unfortunately. Maybe have a chat with your gp and if you want to then start on a lower dose first?
What dosage did you try ?
I feel like I’m caught between a rock and a hard place
My skin burns like the fires of hell . But so does my guts .
I’m so scared that this is the only option.